# SDR UPS07849782

- Difficulty date: April 26, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 70,263 hours, 27,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1690 L32l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FS 1690 L32L HAS A 1 INCH CRACK AND EXISTING REPAIR DOUBLER AT L30L SRM REPAIR WILL NOT BE INCOMPLIANCE WITH EO DC8-5330-20248.  CUT OUT DAMAGED AREA AT STA 1690 L32L IAW SRM 53-2-0.  FABRICATED AND INSTALLED REPAIR DOUBLER, FINGER DOUBLERS, AND FILLERS AT STA 1690 L30L -L34R IAW UPS EO DC8-5330-20248, AND SRM 53-02-01 FIG 7.
